# SDR CNMA201911070002

- Difficulty date: October 18, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N342AX
- Make and model: Boeing 767328
- Aircraft serial: 27136
- Aircraft time: 89,362 hours, 15,575 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: 300710607
- Part serial: 1411
- Condition: Intermittent
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STATUS MESSAGE FUEL QTY IND L MAIN INDICATOR BLANK, RETURNED AND WENT BLANK SEVERAL TIMES. CORRECTIVE ACTION: TROUBLSHOT PER FIM 28-41 FAULT TREE 851 RANG OUT HIZ WIRES TO FTYS, NO DEFECTS FOUND. INSPECTED WIRING BEHIND FUEL QTY PROCESSOR BULK HEAD RACK NO DEFECTS FOUND. SUMPED L/WING TANK FUEL SYSTEM IAW B767 28-00 AND 12-11. REPLACED FUEL QTY PROCESSOR UNIT IAW B767 AMM 28-41 OPS CHK GOOD
